# SDR CALA2021032200348

- Difficulty date: March 19, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757224
- Aircraft serial: 27291
- Aircraft time: 103,884 hours, 22,181 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 211738815
- Part serial: 1517
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

AUTO PRESS CONTR 1 AND 2 INOP CABIN  AUTO  INOP INSTALLED SERVICEABLE #2 CABIN PRESSURE CONTROLLER REF AMM 21-31-02-401, VERIFIED BIT TEST PASSED OF #1 & #2 CONTROLLER BIT PROCEDURE REF FIM 21-30-815-802. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1106035  SN OFF 1517 CONTROLLER, CAB  OFF 19-2131-9-0004 1517 ON 19-2131-9-0004 0063
